A Strong Law of Large Numbers for Triangular Mixingale Arrays

R.M. de Jong

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)9-9
JournalStatistics & probability letters
Volume27
Publication statusPublished - 1996

Cite this

@article{57315d5df70e4682923a9e24b73267d2,
title = "A Strong Law of Large Numbers for Triangular Mixingale Arrays",
author = "{de Jong}, R.M.",
year = "1996",
language = "English",
volume = "27",
pages = "9--9",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier Science BV",

}

A Strong Law of Large Numbers for Triangular Mixingale Arrays. / de Jong, R.M.

In: Statistics & probability letters, Vol. 27, 1996, p. 9-9.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A Strong Law of Large Numbers for Triangular Mixingale Arrays

AU - de Jong, R.M.

PY - 1996

Y1 - 1996

M3 - Article

VL - 27

SP - 9

EP - 9

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

ER -